Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What medicine should I take for knee pain while taking altroxin for thyroid problem during menopause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I am thyrid patient and taking altroxin and also asthematic. I am facing problems with knees.. stairs becoming difficult . I am 45 yr old and my manupause is already started from last 8-9 months. do I need some extra medicines and tonics... my height is 5"1 and weight is 55 kg. I have gained waight approx.. 3-4 kg in last 8 months. I am doing exercise approx.. half an hour brisk walk..
Posted Sat, 4 Jan 2014 in General Health
Answered by Dr. Prasad 54 minutes later
Brief Answer: Take calcium supplements... Detailed Answer: Hi, I understand your concern. I shall provide you some useful measures that should benefit you. At 45 years as you approach menopause, knee pain and weight gain are common medical problems that you would face. In fact majority of women at this age develop this symptom. Estrogen hormones decline leads to calcium deficiency and weight gain. You may also face other problems such as hot flashes, burning soles and palms, mood fluctuations, depressive attitude besides menstrual irregularities / period cessation. In this instance, I suggest you to continue exercise. Start calcium supplements - dietary (milk, milk products, egg, spinach, cereal grains and so on) or medication (tab. shelcal 500mg once a day). Avoid falls and injuries. If it hurts to severely, you can consult a physiotherpist for couple of physiosessions. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor